# SDR SWIA202161343

- Difficulty date: July 10, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N789SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10291
- Aircraft time: 31,339 hours, 19,189 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H I/B MULTI FUNCTION SPOILER CENTER HINGE LOCK PLATE HAS CORRODED HARDWARE     (C-CHECK RO 9/27/2021)    REMOVED AND REPLACED WITH NEW HARDWARE ON LH IB MULTI FUNCTION SPOILER CENTER HINGE LOCK PLATE REF CRJ 700 AMM 27-62-01-400-801-A02
